Alert archive / Louisiana / Flash Flood Warnings in 2005

Flash Flood Warning 18, NWS Shreveport, LA

September 24, 2005Bossier Parish, Caddo Parish, De Soto Parish, Louisiana; Panola County, Texas

NWS Shreveport, LA issued this flash flood warning at Sep 24, 2005, 10:57 AM CDT for Bossier Parish, Caddo Parish, De Soto Parish, Louisiana; Panola County, Texas. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 24, 2005, 10:57 AM CDT (15:57 UTC)
Expired
Sep 24, 2005, 3:00 PM CDT
In force
4 hr
Issued by
NWS Shreveport, LA
Area
Counties, with a storm outline in the text

Counties Bossier Parish, LA, Caddo Parish, LA, De Soto Parish, LA, Panola County, TX

The radar

The Shreveport radar (KSHV), 19 km from the middle of the area, began a volume at 15:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 24, 1:50 PM CDTFLASH FLOODShreveport, LAFLASH FLOODING REPORTED ON YOUREE DRIVE...HEARNE AND MIDWAY...NORTH MARKET ST...AND I20 AT PINES AND AT JEWELLA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 173 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 4.0 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2005-09-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 328 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2005-09-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
328 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
682 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KSHV 241606
FFWSHV
LAC015-017-031-TXC365-242000-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1057 AM CDT SAT SEP 24 2005

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  PANOLA COUNTY IN NORTHEAST TEXAS
  BOSSIER PARISH IN NORTHWEST LOUISIANA
  CADDO PARISH IN NORTHWEST LOUISIANA
  DE SOTO PARISH IN NORTHWEST LOUISIANA

* UNTIL 300 PM CDT

* AT 1057 AM CDT...SHREVEPORT NATIONAL WEATHER SERVICE DOPPLER 
  RADAR CONTINUED TO INDICATED TROPICAL STORM RITA MOVING NORTHWARD
  NEAR 10 MPH ACROSS EXTREME EAST CENTRAL TEXAS. EXCESSIVE...HEAVY 
  RAINFALL OF TWO TO FOUR INCHES HAS LIKELY FALLEN ACROSS THE WARNED
  AREA. AS THE CENTER OF THE TROPICAL STORM MOVES NORTHWARD...EXPECT
  AN ADDITIONAL THREE TO FIVE INCHES OF RAIN. THIS WILL LIKELY RESULT
  IN FLASH FLOODING PROBLEMS ACROSS URBAN AREAS...FOLLOWED BY FURTHER
  FLOODING IN RURAL AREAS AS WELL. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BECKVILLE...VIVIAN...STONEWALL...SHREVEPORT...RED CHUTE...PLAIN
  DEALING...OIL CITY...HAUGHTON...GREENWOOD...EASTWOOD...BOSSIER
  CITY...BLANCHARD AND BENTON.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.

REPEATING...THE NATIONAL WEATHER SERVICE HAS ISSUED A FLASH FLOOD
WARNING FOR...
  PANOLA COUNTY IN NORTHEAST TEXAS
  BOSSIER PARISH IN NORTHWEST LOUISIANA
  CADDO PARISH IN NORTHWEST LOUISIANA
  DE SOTO PARISH IN NORTHWEST LOUISIANA
UNTIL 300 PM CDT.

LAT...LON 3202 9450 3203 9451 3231 9450 3233 9415
      3241 9400 3298 9399 3300 9354 3238 9341
      3225 9341 3224 9362 3219 9352 3211 9354
      3203 9347 3191 9351

$$
1 follow-up statement
000 
WGUS74 KSHV 241828
FFSSHV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
121 PM CDT SAT SEP 24 2005

LAC015-017-031-TXC365-242000-
CADDO LA-BOSSIER LA-DE SOTO LA-PANOLA TX-
121 PM CDT SAT SEP 24 2005

...A FLASH FLOOD WARNING CONTINUES UNTIL 300 PM CDT FOR PANOLA
COUNTY...AND DE SOTO...BOSSIER AND CADDO PARISHES...

EXCESSIVE...HEAVY RAINFALL CONTINUED ACROSS THE WARNED AREA ALONG THE
NORTHERN EYE WALL OF TROPICAL STORM RITA. DOPPLER RADAR ESTIMATED THAT
WIDESPREAD THREE TO FIVE INCHES OF RAINFALL HAD FALLEN ACROSS THE
WARNED AREA...MAINLY ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR
WITH ISOLATED AMOUNTS NEAR 10 INCHES ACROSS SOUTHWEST DESOTO PARISH.
AN ADDITIONAL THREE TO FOUR INCHES WILL BE POSSIBLE ACROSS THE WARNED
AREA THROUGH 300 PM. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHREVEPORT...
RED CHUTE...PLAIN DEALING...OIL CITY...HAUGHTON...GREENWOOD...
EASTWOOD...BOSSIER CITY...BLANCHARD AND BENTON.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.

LAT...LON 3202 9450 3203 9451 3231 9450 3233 9415
      3241 9400 3298 9399 3300 9354 3237 9342
      3225 9341 3224 9362 3219 9352 3211 9354
      3203 9347 3191 9351

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Sep 24, 6:42 AM CDT, 4 hours 15 minutes earlier.

Area forecast discussion, Sep 24, 6:42 AM CDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
642 AM CDT SAT SEP 24 2005

.UPDATE...
I UPDATED THE ZONES TO ISSUE AN INLAND HURRICANE WARNING FOR
ANGELINA...NACOGDOCHES...SABINE AND SAN AUGUSTINE COUNTIES
IN EAST TEXAS...AS RITA WAS MOVING A LITTLE FASTER AND STRONGER
WINDS ARE EXPECTED TO SPREAD FARTHER INLAND. TORNADO WATCH HAS
ALSO BEEN ISSUED FOR PORTIONS OF EAST TEXAS AND NORTHWEST LOUISIANA.

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL MIDNIGHT SUNDAY FOR THE FOLLOWING
     ZONES: COLUMBIA...HEMPSTEAD...HOWARD...LAFAYETTE...LITTLE
     RIVER...MILLER...NEVADA...SEVIER...AND UNION AR.

     FLASH FLOOD WATCH UNTIL 7 AM SUNDAY FOR THE FOLLOWING ZONES:
     MILLER.

LA...FLASH FLOOD WATCH UNTIL 7 AM SUNDAY FOR THE FOLLOWING ZONES:
     BIENVILLE...BOSSIER...CADDO...CALDWELL...CLAIBORNE...DE
     SOTO...GRANT...JACKSON...LA
     SALLE...LINCOLN...NATCHITOCHES...OUACHITA...RED
     RIVER...SABINE LA...UNION LA...WEBSTER...AND WINN.

     WIND ADVISORY UNTIL MIDNIGHT SUNDAY FOR THE FOLLOWING ZONES:
     BIENVILLE...BOSSIER...CADDO...LA SALLE...WEBSTER...AND
     WINN.

     LAKE WIND ADVISORY UNTIL MIDNIGHT SUNDAY FOR THE FOLLOWING
     ZONES:
     CALDWELL...CLAIBORNE...JACKSON...LINCOLN...OUACHITA...AND
     UNION LA.

     INLAND TROPICAL STORM WARNING UNTIL MIDNIGHT SUNDAY FOR THE
     FOLLOWING ZONES: DE SOTO...GRANT...NATCHITOCHES...RED
     RIVER...AND SABINE LA.

OK...LAKE WIND ADVISORY UNTIL MIDNIGHT SUNDAY FOR THE FOLLOWING
     ZONES: AND MCCURTAIN.

TX...FLASH FLOOD WATCH UNTIL 7 AM SUNDAY FOR THE FOLLOWING ZONES:
     ANGELINA...BOWIE...CAMP...CASS...CHEROKEE...FRANKLIN...GREGG...
     HARRISON...MARION...MORRIS...NACOGDOCHES...PANOLA...RED
     RIVER...RUSK...SABINE TX...SAN AUGUSTINE...SHELBY...
     SMITH...TITUS...UPSHUR...AND WOOD.

     LAKE WIND ADVISORY UNTIL MIDNIGHT SUNDAY FOR THE FOLLOWING
     ZONES: BOWIE...CAMP...CASS...FRANKLIN...MORRIS...RED
     RIVER...AND TITUS.

     WIND ADVISORY UNTIL MIDNIGHT SUNDAY FOR THE FOLLOWING ZONES:
     GREGG...HARRISON...MARION...SMITH...UPSHUR...AND WOOD.

     INLAND TROPICAL STORM WARNING UNTIL MIDNIGHT SUNDAY FOR THE
     FOLLOWING ZONES: CHEROKEE...PANOLA...RUSK...AND SHELBY.

     INLAND HURRICANE WARNING UNTIL 2 PM SATURDAY FOR THE FOLLOWING
     ZONES: ANGELINA...NACOGDOCHES...SABINE TX...AND SAN
     AUGUSTINE.

     INLAND TROPICAL STORM WARNING FROM 2 PM SATURDAY TO MIDNIGHT
     SUNDAY FOR THE FOLLOWING ZONES:
     ANGELINA...NACOGDOCHES...SABINE TX...AND SAN AUGUSTINE.

&&

04
Hazardous weather outlook, Sep 24, 5:32 AM CDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
532 AM CDT SAT SEP 24 2005

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-241700-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
532 AM CDT SAT SEP 24 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA.

.DAY ONE...TODAY AND TONIGHT...

AN INLAND HURRICANE WARNING IS IN EFFECT TODAY FOR ANGELINA...
NACOGDOCHES...SAN AUGUSTINE AND SABINE COUNTIES IN EAST CENTRAL
TEXAS. IN THESE COUNTIES...YOU CAN EXPECT SUSTAINED WINDS OF
75 TO 85 MPH...MAINLY THROUGH EARLY THIS AFTERNOON. AN INLAND
TROPICAL STORM WARNING REMAINS IN EFFECT TODAY AND TONIGHT FOR
PORTIONS OF NORTHEAST TEXAS AND NORTH LOUISIANA. THE WARNING IS
GENERALLY ALONG AND TO THE SOUTH OF A LINE FROM JACKSONVILLE
TEXAS TO HENDERSON AND CARTHAGE TEXAS TO COUSHATTA AND MONTGOMERY
LOUISIANA. WINDS OF 40 TO 60 MPH...WITH GUSTS TO 65 TO 85 MPH CAN BE
EXPECTED. ISOLATED TORNADOES WILL ALSO BE POSSIBLE ACROSS NORTHEAST
TEXAS AND NORTH LOUISIANA...TODAY AND TONIGHT. IN ADDITION A FLASH
FLOOD WATCH IS IN EFFECT TODAY AND TONIGHT FOR NORTHEAST TEXAS...
NORTH LOUISIANA AND MILLER COUNTY IN SOUTHWEST ARKANSAS. RAIN TOTALS
TODAY AND TONIGHT WILL BE BETWEEN 6 AND 12 INCHES. FLOODING CAN BE
EXPECTED. THE STRONG WINDS WILL DOWN TREES AND POWER LINES AND POWER
OUTAGES WILL OCCUR.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

ISOLATED TORNADOES CAN BE EXPECTED ACROSS THE REGION ON SUNDAY
ASSOCIATED WITH REMNANTS OF RITA. HEAVY RAINS WILL CONTINUE
SUNDAY THROUGH MONDAY NIGHT. ISOLATED RAINFALL TOTALS OF 15 TO
20 INCHES CAN BE EXPECTED OVER NORTH LOUISIANA AND EAST TEXAS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM
SPOTTERS...WILL BE NEEDED TODAY AND TONIGHT.

In the hours before

Local storm report, Sep 24, 7:27 AM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
727 AM CDT SAT SEP 24 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     TROPICAL STORM   HUNTINGTON              31.28N 94.58W
09/24/2005                   ANGELINA           TX   LAW ENFORCEMENT

            ROOFS OFF OF HOMES...NUMEROUS LARGE TREES AND POWERLINES
            DOWNED THROUGHOUT THE COUNTY. WIND DAMAGE DUE TO THE
            NORTHERN EYEWALL WINDS ASSOCIATED WITH HURRICANE RITA.

0720 AM     TROPICAL STORM   HEMPHILL                31.34N 93.85W
09/24/2005                   SABINE             TX   LAW ENFORCEMENT

            NUMEROUS TREES AND POWERLINES DOWNED THROUGHOUT THE
            ENTIRE COUNTY. WINDS ASSOCIATED WITH THE NORTHERN EYEWALL
            OF HURRICANE RITA.

0720 AM     TROPICAL STORM   SAN AUGUSTINE           31.53N 94.11W
09/24/2005                   SAN AUGUSTINE      TX   LAW ENFORCEMENT

            ROOFS OFF HOMES. REPORTS OF HOMES MOVED OFF THEIR BLOCKS.
            NUMEROUS TREES AND POWERLINES DOWNED THROUGHOUT THE
            ENTIRE COUNTY. WINDS ASSOCIATED WITH THE NORTHERN EYEWALL
            OF HURRICANE RITA.

&&

MBERRY
Local storm report, Sep 24, 8:00 AM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
800 AM CDT SAT SEP 24 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     TROPICAL STORM   MANY                    31.57N 93.47W
09/24/2005                   SABINE             LA   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN THROUGH OUT THE
            COUNTY...SOME ON HOUSES AND ACROSS MANY ROADS AND A
            RAILROAD TRACK NEAR FLORIEN

0740 AM     TROPICAL STORM   MANY                    31.57N 93.47W
09/24/2005                   SABINE             LA   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN THROUGH OUT THE
            PARISH. MANY TREES DOWN ON HOUSES AND ACROSS ROADS. SOME
            TREES DOWN ACROSS A RAILROAD TRACK NEAR FLORIEN. WINDS
            ASSOICATED WITH HURRICANE RITA.

0740 AM     TROPICAL STORM   NACOGDOCHES             31.61N 94.65W
09/24/2005                   NACOGDOCHES        TX   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN THROUGH OUT THE COUNTY. WINDS
            ASSOICATED WITH HURRICANE RITA.

&&
WINDS ASSOCIATED WITH HURRICANE RITA
Local storm report, Sep 24, 8:00 AM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
800 AM CDT SAT SEP 24 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 AM     TROPICAL STORM   MANY                    31.57N 93.47W
09/24/2005                   SABINE             LA   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN THROUGH OUT THE
            PARISH. MANY TREES DOWN ON HOUSES AND ACROSS ROADS. SOME
            TREES DOWN ACROSS A RAILROAD TRACK NEAR FLORIEN. WINDS
            ASSOICATED WITH HURRICANE RITA.

0740 AM     TROPICAL STORM   NACOGDOCHES             31.61N 94.65W
09/24/2005                   NACOGDOCHES        TX   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN THROUGH OUT THE COUNTY. WINDS
            ASSOICATED WITH HURRICANE RITA.

&&
Local storm report, Sep 24, 9:42 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
942 AM CDT SAT SEP 24 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 AM     HURRICANE        LUFKIN                  31.33N 94.73W
09/24/2005                   ANGELINA           TX   LAW ENFORCEMENT

            IN LUFKIN TREES AND POWERLINES DOWN...SOME ON HOUSES.
            SOME PEOPLE TRAPPED IN A HOUSE. ROOF OFF A CHURCH.
            EXTENSIVE STRUCTURE DAMAGE IN OTHER AREAS. NUMEROUS
            REPORTS OF TREES AND POWERLINES DOWN IN OTHER PARTS OF
            ANGELINA COUNTY.

0910 AM     HURRICANE        NACOGDOCHES             31.61N 94.65W
09/24/2005                   NACOGDOCHES        TX   TRAINED SPOTTER

            NUMEROUS TREES AND POWERLINES DOWN.

0905 AM     HURRICANE        SAN AUGUSTINE           31.53N 94.11W
09/24/2005                   SAN AUGUSTINE      TX   LAW ENFORCEMENT

            NUMEROUS TREES AND POWERLINES DOWN.

0905 AM     HURRICANE        HEMPHILL                31.34N 93.85W
09/24/2005                   SABINE             TX   LAW ENFORCEMENT

            NUMEROUS TREES AND POWERLINES DOWN ACROSS COUNTY.

0905 AM     TROPICAL STORM   MANY                    31.57N 93.47W
09/24/2005                   SABINE             LA   LAW ENFORCEMENT

            NUMEROUS TREES AND POWERLINES DOWN.

&&

KFALK
Local storm report, Sep 24, 9:52 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
952 AM CDT SAT SEP 24 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 AM     TROPICAL STORM   CENTER                  31.79N 94.18W
09/24/2005                   SHELBY             TX   PUBLIC

            NUMEROUS TREES AND POWERLINES DOWN. WINDS 40 TO 50 MPH
            WITH GUSTS TO 70 MPH.

&&

03
Local storm report, Sep 24, 10:53 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1053 AM CDT SAT SEP 24 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     TROPICAL STORM   SHREVEPORT              32.47N 93.80W
09/24/2005                   CADDO              LA   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN ACROSS THE CITY.

1030 AM     FLASH FLOOD      CENTER                  31.79N 94.18W
09/24/2005                   SHELBY             TX   PUBLIC

            FLOODING ALONG HWY 96 JUST SOUTH OF CENTER.

&&

03

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 7:54 AM CDTTornado WarningSHVSabine66 min
Sep 24, 8:50 AM CDTTornado WarningSHVSabine70 min
Sep 24, 2:56 PM CDTFlash Flood WarningSHVBossier, Caddo, De Soto3 hr
Sep 24, 7:02 AM CDTTornado WarningSHVAngelina, Sabine, San Augustine58 min
Sep 24, 9:13 AM CDTFlash Flood WarningSHVAngelina, Nacogdoches, Sabine, San Augustine, Shelby4 hr
Sep 24, 9:54 AM CDTTornado WarningSHVSabine, San Augustine66 min
Sep 24, 1:08 PM CDTFlash Flood WarningSHVShelby2 hr

Nearby

Flash Flood Warnings in Louisiana, 2005Flash Flood Warnings in Texas, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.